# SDR CALA0500287

- Difficulty date: September 1, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 22,217 hours, 8,007 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550424
- Condition: Corroded
- Location: Sta 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PITTING CORROSION ON FLOORBEAM AT STA 328, RBL 58 IN THE GALLEY AREA. THE FLOORBEAM WAS REPAIRED IAW ECRA 5321-01281.
